Dualities for quasi-varieties of bands

Nadia AlDhamri*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We complete the characterization of finite bands admitting a natural duality, by showing that every finite normal band admits a natural duality. In particular we show that every finite normal band is finitely related.

Original languageEnglish
Pages (from-to)417-432
Number of pages16
JournalSemigroup Forum
Issue number2
Publication statusPublished - Apr 2014


  • Bands
  • Left-zero semigroup
  • Rectangular band
  • Right-zero semigroup
  • Semilattice

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Dualities for quasi-varieties of bands'. Together they form a unique fingerprint.

Cite this